# SDR IPXA2023042893024

- Difficulty date: April 8, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0503504
- Condition: Corroded
- Location: R/H O/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H O/B FLAP O/B FWD HINGE #2 LUG BORE HAS CORROSION AT STA XW=-638.305 .REPAIRED CORRODED HINGE BRACKET ASSY AT THE R/H O/B FLAP O/B FWD SIDE AT STA XW=-638.305 IAW VTSAA EA 011-5740-01-A9929 IR AND UPS EO MD11-5740-86679-A DATED 4/27/23 (MINOR)
